# SDR 2002UALA00545

- Difficulty date: March 23, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 43,180 hours, 6,953 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR CHORD HAS SEVERE CORROSION-EXFOLIATION.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FILLER AND DOUBLER.
